Topological Types of p-Hyperelliptic Real Algebraic Curves.
Mathematische Zeitschrift, Tome 194 (1987), pp. 275-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
topological types of p-hyperelliptic real algebraic curves, existence of p-hyperelliptic real algebraic curves, genus
@article{MZ_1987__194_173834,
author = {E. Bujalance and J.J. Etayo and J.M. Gamboa},
title = {Topological {Types} of {p-Hyperelliptic} {Real} {Algebraic} {Curves.}},
journal = {Mathematische Zeitschrift},
pages = {275--284},
year = {1987},
volume = {194},
zbl = {0592.14029},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__194_173834/}
}
E. Bujalance; J.J. Etayo; J.M. Gamboa. Topological Types of p-Hyperelliptic Real Algebraic Curves.. Mathematische Zeitschrift, Tome 194 (1987), pp. 275-284. http://geodesic.mathdoc.fr/item/MZ_1987__194_173834/